Ibu400

Ibuprofen 400mg Caplets

For the Relief of Backache, Neuralgia, Migraine, Headache, Dental pain, Period pains, Muscular pain, Feverishness, Rheumatic pain, Symptoms of cold and influenza.

Usage
Adults and children over 12 years: Take one or two caplets every 4 hours with or after food, if you need to, up to 3 times in 24 hours.

Do not take more than 6 caplets in 24 hours.

Not recommended for children under 12 years of age.

Warnings
If symptoms persist for more than 3 days consult your doctor.
Do not exceed the stated dose

Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding. Are allergic to ibuprofen or any other ingredient of the product aspirin or other related painkillers. Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. Are in the last 3 months of pregnancy.

Speak to a pharmacist or your doctor before taking if you: Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems, are a smoker, are pregnant.

Keep out of the reach and sight of children.
Please read the enclosed leaflet carefully before taking the caplets.

Storage
Do not store above 25°C.
Store in the original package.

Ingredients
Active Ingredient: Ibuprofen 200mg.
Also contains lactose and sucrose (see leaflet for further information)
24 - £7.69

Quantity

-+